MAUDE Adverse Event Report: TRIMED, INC SELF-DRILL CANNULATED COMPRESSION SCREW L THD 5.5, 56MM

TRIMED, INC SELF-DRILL CANNULATED COMPRESSION SCREW L THD 5.5, 56MM
Model Number L5556
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/03/2018
Type of Reportable Event Malfunction
Event or Problem Description
Trimed received the following report on (b)(6) 2018 from trimed sales member located in australia, regarding the self-drill cannulated compression screw l thd 5.5, 56mm: during a intra-operative procedure, it was discovered that the self-drill cannulated compression screw l thd 5.5, 56mm (l5556) had the screw end snap off halfway through inserting into the bone.All parts of the screw were recovered from the patient.It was determined that the bone was quite sclerotic compared to usual.This incident did not cause any further harm to the patient.This is the first time this type of malfunction has been reported to trimed.

Brand Name
SELF-DRILL CANNULATED COMPRESSION SCREW L THD 5.5, 56MM
Common Device Name
SELF-DRILL CANNULATED COMPRESSION SCREW L THD 5.5, 56MM
Manufacturer (Section D)
TRIMED, INC
27533 avenue hopkins
santa clarita, ca
Manufacturer (Section G)
TRIMED, INC
27533 avenue hopkins
santa clarita, ca
Manufacturer Contact
annie cranston
27533 avenue hopkins
santa clarita, ca 
2548485
MDR Report Key7987523
Report Number2031009-2018-00047
Device Sequence Number2496546
Product Code HWC
UDI-Device Identifier00842188103681
UDI-Public00842188103681
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL5556
Device Catalogue NumberL5556
Device Lot Number93277
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date10/19/2018
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown